# SDR CA021126003

- Difficulty date: November 12, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Cndair CL6013A
- Engine: Ge CF343A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

(CAN) WHILE IN LEVEL CRUISE FLIGHT AT FL410, THE AIRCRAFT WAS STRUCK BY LIGHTNING. THE LT ENGINE FLAMED OUT AND THE WX RADAR BECAME INOPERATIVE. THE CREW DECENDED TO FL210 AND PERFORMED A SUCCESSFUL WIND MILL ENGINE START. THE AIRCRAFT THEN CLIMBED BACK UP TO FL410 AND CONTINUED ON TO IT'S SCHEDULED DESTINATION. AFTER A GROUND INSPECTION OF THE AIRFRAME AND COCKPIT CHECKS BY THE CREW, THE AIRCRAFT WASFLOWN TO A SERVICE FACILITY FOR A COMPLETE LIGHTNING STRIKE INSPECTION.
